Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 35, Number 1

All articles in this issue are freely accessible.

Systems of linear difference equations and expansions in series of exponential functions
R. D. Carmichael.
Trans. Amer. Math. Soc. 35 (1933), 1-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501670
Convergence criteria for double Fourier series
J. J. Gergen.
Trans. Amer. Math. Soc. 35 (1933), 29-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501671
On the numerators of the convergents of the Stieltjes continued fractions
Jacob Sherman.
Trans. Amer. Math. Soc. 35 (1933), 64-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501672
Three-dimensional manifolds and their Heegaard diagrams
James Singer.
Trans. Amer. Math. Soc. 35 (1933), 88-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501673
Non-cyclic algebras of degree and exponent four
A. Adrian Albert.
Trans. Amer. Math. Soc. 35 (1933), 112-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501674
On abelian fields
Leonard Carlitz.
Trans. Amer. Math. Soc. 35 (1933), 122-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501675
On the derivatives of Newtonian and logarithmic potentials near the acting masses
Mildred M. Sullivan.
Trans. Amer. Math. Soc. 35 (1933), 137-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501676
The degree of convergence of a series of Bessel functions
M. G. Scherberg.
Trans. Amer. Math. Soc. 35 (1933), 172-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501677
On the properties of polynomials satisfying a linear differential equation. I
I. M. Sheffer.
Trans. Amer. Math. Soc. 35 (1933), 184-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501678
On the resultant of a system of forms homogeneous in each of several sets of variables
Neal H. McCoy.
Trans. Amer. Math. Soc. 35 (1933), 215-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501679
An axiomatic basis for plane geometry
Stewart S. Cairns.
Trans. Amer. Math. Soc. 35 (1933), 234-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501680
Proof of the fundamental theorems on second-order cross partial derivatives
A. E. Currier.
Trans. Amer. Math. Soc. 35 (1933), 245-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501681
The cancellation law in the theory of congruences to a double modulus
Morgan Ward.
Trans. Amer. Math. Soc. 35 (1933), 254-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501682
A characterization of the closed $2$-cell
Hassler Whitney.
Trans. Amer. Math. Soc. 35 (1933), 261-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501683
New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell’s Principia mathematica
Edward V. Huntington.
Trans. Amer. Math. Soc. 35 (1933), 274-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501684
Sufficient conditions for a problem of Mayer in the calculus of variations
G. A. Bliss and M. R. Hestenes.
Trans. Amer. Math. Soc. 35 (1933), 305-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501685
The total variation of $g(x+h)-g(x)$
Norbert Wiener and R. C. Young.
Trans. Amer. Math. Soc. 35 (1933), 327-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501686